# SDR AALA20131125014

- Difficulty date: November 25, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 43,855 hours, 20,870 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LAS CREW REPORTED RT HAND ENG HIGH OIL TEMPERATURE INDICATION.  ACCOMPLISHED QRH & SHUT DOWN RT HAND ENG IN FLIGHT, SINGLE ENG TIME 22 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED AIR FUEL HEATER SHUT-OFF VLV.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
